Home The S-classification of functions of many-valued logic
Article
Licensed
Unlicensed Requires Authentication

The S-classification of functions of many-valued logic

  • S. S. MARCHENKOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 7 Issue 4

Published Online: 2009-10-09
Published in Print: 1997

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1997.7.4.353/pdf?lang=en
Scroll to top button